RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 3, Issue 2(24)  


Surveys and translations
The uniqueness of the solution of Cauchy's problem
A. D. Myshkis
3

Series of articles on differential geometry and related topics of differential equations
Qualitative problems of the theory of deformation of surfaces
N. V. Efimov
47
On the determination of a closed convex surface by its line element
H. Weyl
159
A riori limitations for solutions of Monge-Ampére equations
H. Lewy
191
On the non-vanishing of the Jacobian in certain one-to-one mappings
H. Lewy
216

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
220

Scientific Notes and Problems
Landau's theorem for polynomials
B. M. Gagaev
229
Certain formulas for noncommutative operators
V. A. Ditkin
234

Mathematical Events in the USSR
Competition for problem solving for students of Mechanics and Mathematics Faculty of Moscow State University
I. M. Yaglom
238

Reviews and Bibliography
On the book of B. V. Gnedenko “Essay on the history of mathematics in Russia” and on the review of N. I. Akhiezer to this book
P. S. Aleksandrov
245
Reports at the Seminar on Mathematical Technology
249
Literature in mathematics, published in 1946, 1947
251
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019